# SDR SWAA2024022650776

- Difficulty date: February 9, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G1 GALLEY EMERGENCY EXIT LIGHT QUICK CONNECTOR WIRE DAMAGED; (MARKED)<[01] COMPLETED STEP 1.;[02] REMOVED DAMAGED PIN AND TERMINATED NEW PIN INTO G1 GALLEY EMERGENCY EXIT LIGHT QUICK CONNECTOR PER SWPM 20-30-12. PERFORMED GOOD EMERGENCY LIGHTS OPERATIONAL TEST PER AMM 33-51-00-710-801. TASK CARD COMPLETED
